Advertisement

COTANGENT BUNDLES OF PARTIAL FLAG VARIETIES AND CONORMAL VARIETIES OF THEIR SCHUBERT DIVISORS

  • V. LAKSHMIBAIEmail author
  • R. SINGH
Article

Abstract

Let P be a parabolic subgroup in G = SLn(k), for k an algebraically closed field. We show that there is a G-stable closed subvariety of an affine Schubert variety in an affine partial flag variety which is a natural compactification of the cotangent bundle T*G/P. Restricting this identification to the conormal variety N*X(w) of a Schubert divisor X(w) in G/P, we show that there is a compactification of N*X(w) as an affine Schubert variety. It follows that N*X(w) is normal, Cohen–Macaulay, and Frobenius split.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Notes

References

  1. [1]
    P. Achar, A. Henderson, Geometric Satake, Springer correspondence, and small representations, Selecta Math. 19 (2013), no. 4, 949–986.MathSciNetCrossRefzbMATHGoogle Scholar
  2. [2]
    B. Fu, Symplectic resolutions for nilpotent orbits, Invent. Math. 151 (2003), no. 1, 167–186.MathSciNetCrossRefzbMATHGoogle Scholar
  3. [3]
    G. Faltings, Algebraic loop groups and moduli spaces of bundles J. Eur. Math. Soc. 5 (2003), no. 1, 41–68.MathSciNetCrossRefzbMATHGoogle Scholar
  4. [4]
    W. Hesselink, Polarizations in the classical groups, Math. Z. 160 (1978), no. 3, 217–234.MathSciNetCrossRefzbMATHGoogle Scholar
  5. [5]
    V. Kac, Infinite Dimensional Lie Algebras, 3rd Ed., Cambridge University Press, Cambridge, 1990.CrossRefzbMATHGoogle Scholar
  6. [6]
    S. Kumar, Kac–Moody groups, their Flag Varieties and Representation Theory, Progress in Mathematics, Vol. 204, Birkhäuser Boston, Boston, MA, 2002.Google Scholar
  7. [7]
    V. Lakshmibai, Cotangent bundle to the Grassmann variety, Transform. Groups 21 (2016), no. 2, 519–530.MathSciNetCrossRefzbMATHGoogle Scholar
  8. [8]
    V. Lakshmibai, C. S. Seshadri, Geomtery of G/P–II, Proc. Ind. Acad. Sci. 87 (1978), no. 2, 1–54.CrossRefzbMATHGoogle Scholar
  9. [9]
    V. Lakshmibai, C. S. Seshadri, R. Singh, Cotangent bundle to the flag variety–I, Transform. Groups 24 (2019), no. 1, 127–147.MathSciNetCrossRefGoogle Scholar
  10. [10]
    V. Lakshmibai, R. Singh, Conormal varieties on the cominuscule Grassmannian, arXiv:1712.06737v2 (2018).Google Scholar
  11. [11]
    G. Lusztig, Green polynomials and singularities of unipotent classes, Adv. in Math. 42 (1981), no. 2, 169–178.MathSciNetCrossRefzbMATHGoogle Scholar
  12. [12]
    G. Lusztig, Canonical bases arising from quantized enveloping algebras, J. Amer. Math. Soc. 3 (1990), no. 2, 447–498.MathSciNetCrossRefzbMATHGoogle Scholar
  13. [13]
    V. Mehta, A. Ramanathan, Frobenius splitting and cohomology vanishing for Schubert varieties, Ann. of Math. 122 (1985), no. 1, 27–40.MathSciNetCrossRefzbMATHGoogle Scholar
  14. [14]
    I. Mirković, M. Vybornov, Quiver varieties and Beilinson–Drinfeld Grassmannians of type A, arXiv:0712.4160v2 (2008).Google Scholar
  15. [15]
    B. Remy, Groupes de Kac–Moody Déployés et Presque Déployés, Astérisque 277 (2002).Google Scholar
  16. [16]
    R. Steinberg, Lecture on Chevalley Groups, University Lecture Series, Vol. 66, American Mathematical Society, RI, 2016.Google Scholar
  17. [17]
    E. Strickland, On the conormal bundle of the determinantal variety, J. Algebra 75 (1982), no. 2, 523–537.MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer Science+Business Media, LLC, part of Springer Nature 2019

Authors and Affiliations

  1. 1.Department of MathematicsNortheastern UniversityBostonUSA

Personalised recommendations